It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=momofadam]Hi ! I am new here. I am trying to find out about Strattera. My son is on 25mg of it. They tried him on 40mg but it was way too much. It made him a total zombie. He was on 18mg of Concerta at one point also but it caused him to have insomnia and a major loss of appetite. So than we went with the 25mg of Strattera. So he is having some side effects of this one too. He is real tired. He kinda looks pale to me. And he has a glassy eyed look. Everyone says to give the Strattera a full 2 months to work and that the side effects will subside.Does anyone have any advice? Or possibly a good link or book? Thanks A LOT for all of your time!!
Take care !


Gina[/QUOTE]


My daughter is also on 25 mgs and looks very sickly to me. She always has bags under her eyes, although she gets a good 9 hours of sleep at night, she is pale and also has the glassy eyes. There is a big part of me that hates this medication process but an even bigger part of me wants my daughter to have a fair shot in this life. As well as being very impulsive she is having a difficult time socializing with other children. She is in the first grade and is not a popular friend. It is my hope that this medication will help to control her impulsiveness and perhaps help her to handle herself in a more appropriate way with other kids. I have been dealing with this challenge since she was 3 and she is now 6. This support group helps me to know I am never alone in the battle.





All times are GMT -7. The time now is 10:31 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!